# SDR TSAA9753055

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO, FOUND FUSELAGE EXTERIOR SKIN GOUGED AT BS 907, S14L.  FABRICATED DOUBLER AND FILLER IAW B737 SRM 53-30-3.  REPAIRED IAW B737 SRM 53-30-3 AND 51-30-2.  FINISHED IAW SRM 51-10-2.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. .080 INCH 2024T3 FILLER.  MATERIAL I.D. .090 INCH 2024T3 DOUBLER.  TIMCO NON-ROUTINE CARD NR 28176.  (X)
